Wydział Matematyki i Informatyki UJ - lista publikacji

1-78 z 78.

2006

75.
Viscoelastic bilateral contact problem involving Coulomb friction law, WSEAS TRANSACTIONS ON MATHEMATICS vol. 1(5) (2006), 63-68
67.
Nonlinear Analysis, (2006), CRC Press (gałąź Taylor & Francis Group)
55.
Undecidable problems concerning densities of languages, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS (2006), 69-76
54.
On-line Coloring of I_s-free graphs and co-planar graphs, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 61-68
52.
On-line adaptive chain covering of upgrowing posets, DISCRETE MATHEMATICS & THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 37-48
40.
36.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
35.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
29.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
26.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
20.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
18.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
13.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
12.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.
7.
Witold Majdak, Jan Stochel, Z.Sebestyén,J.E.Thomson
A local lifting theorem for subnormal operators,, PROC. AMER. MATH. SOC. 134 (2006), 1687-1699
5.
Bounded normal operators in Pontryagin spaces, OPER. THEORY ADV. APPL. 162 (2006), 231-251
4.
Robert Wolak, M.Saralegi-Aranguren
3.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36
1.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14